Doctor insights on:
Causes Of Presyncope
Several causes: Presyncope which is the sensation that you might faint but actually do not lose consciousness. This sensation could be due to rapid changes in position like standing up. It may be due to low blood pressure due to diuretics or other meds. A change in heart rhythm (too slow or too fast) can also cause this feeling. Less commonly very poor pumping power can cause this sensation. ...Read moreSee 1 more doctor answer
How long do the side effects of Midrin last, HA completely gone, but hard to stand up without having presyncope symptoms and feeling lightheaded
My husband has atrial fib and recently had episodes of presyncope. He was told he was 'dry'. What's this mean?
Dehydration: He essentially needs fluids.Get a more detailed answer ›
Sitting pulse 80-90, standing pulse 100-110, presyncope while walking or exercise, normal blood pressure, 27 yrs old. Dangerous pulse?
Syndrome: I would suggest you get an evaluation to be sure whether there is valvar or other problem associated with your 'presyncope'. The information numbers you provided are less concerning than the fact of the symptom of presyncope. ...Read more
Sudden onset hypertxn X 5hrs. On 5mgnadolol (for tachy NOT bp), norm bp 100/65. Red face/hands, palp, presyncope feeling. New, (was eval'd) ideas?
Female 25 yo, occasional presyncope attacks (no actual fainting) with mild nausea, tummy disturbance and sweating. Relieved after lying down. Normal?
Dysautonomia: You may have orthostatic hypotension as a result of dehydration or autonomic dysfunction. You would benefit from a thorough evaluation with orthostatic vital signs and perhaps tilt table testing to confirm the problem. Treatment could be as simple as eating a pickle daily or medications if needed. Get checked out soon. ...Read more
85y male, low BP 80/50 past week, sudden presyncope, rhr 39, BP 140/86. No chest discomfort. history of triple bypass. Is it likely to be a heart attack?
Go to hospital now: I'm assuming "additional patient information" refers to you, not 85yo male referenced in question. Elder pts w/low BP should be evaluated immediately especially if feel like about to pass out. While heart attacks can be silent, that's beside the point. If this 85yo has many illnesses & "do not resuscitate" order, then just keep comfortable. But if he wants everything done, don't ignore such low hr. ...Read moreSee 1 more doctor answer
Normal?: No! Please set up an appointment with your doctor. ...Read more
Can ibuprofen 800 help reduce the symptoms of pre-syncope? Just temporary until my lisinopril medication is changed
Ibuprofen: No. It does't.Get a more detailed answer ›